Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 23, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 9, 2015, 8:10 PM CDT for Columbia County, Lafayette County, Nevada County, Arkansas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2015, 8:10 PM CDT (01:10 UTC)
- Expired
- May 9, 2015, 9:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Columbia County, AR, Lafayette County, AR, Nevada County, AR
The radar
The Shreveport radar (KSHV), 128 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 8:39 PM CDT | HAIL 0.75 | 1 N Rosston, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 1.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 566 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
787
WFUS54 KSHV 100110
TORSHV
ARC027-073-099-100200-
/O.NEW.KSHV.TO.W.0023.150510T0110Z-150510T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
810 PM CDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHEASTERN LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHWESTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
* UNTIL 900 PM CDT
* AT 810 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES NORTHEAST OF BUCKNER...OR 7 MILES
NORTHWEST OF WALDO...MOVING NORTH AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
WILLISVILLE AND BODCAW AROUND 825 PM CDT.
ROSSTON AROUND 830 PM CDT.
BLUFF CITY AROUND 900 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
FALCON...BETHEL...LANEBURG...MORRIS...MOUNT MORIAH...WATERLOO AND
CALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3334 9331 3340 9350 3378 9332 3373 9313
TIME...MOT...LOC 0110Z 202DEG 26KT 3344 9337
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
153 follow-up statements
247
WWUS54 KSHV 100122
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
822 PM CDT SAT MAY 9 2015
ARC027-073-100132-
/O.CAN.KSHV.TO.W.0023.000000T0000Z-150510T0200Z/
LAFAYETTE AR-COLUMBIA AR-
822 PM CDT SAT MAY 9 2015
...THE TORNADO WARNING FOR NORTHEASTERN LAFAYETTE AND NORTHWESTERN
COLUMBIA COUNTIES IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS.
LAT...LON 3345 9326 3349 9345 3378 9332 3373 9313
TIME...MOT...LOC 0122Z 206DEG 22KT 3351 9333
$$
ARC099-100200-
/O.CON.KSHV.TO.W.0023.000000T0000Z-150510T0200Z/
NEVADA AR-
822 PM CDT SAT MAY 9 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHERN
NEVADA COUNTY...
AT 822 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED JUST SOUTHWEST OF WILLISVILLE...OR 10 MILES NORTH OF
WALDO...MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
WILLISVILLE AROUND 830 PM CDT.
ROSSTON AROUND 835 PM CDT.
BLUFF CITY AROUND 900 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
LANEBURG...MORRIS...MOUNT MORIAH...WATERLOO AND CALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3345 9326 3349 9345 3378 9332 3373 9313
TIME...MOT...LOC 0122Z 206DEG 22KT 3351 9333
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
15303
WWUS54 KSHV 100145
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
845 PM CDT SAT MAY 9 2015
ARC099-100200-
/O.CON.KSHV.TO.W.0023.000000T0000Z-150510T0200Z/
NEVADA AR-
845 PM CDT SAT MAY 9 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
NEVADA COUNTY...
AT 845 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED JUST NORTH OF ROSSTON...OR 14 MILES SOUTHEAST OF
PRESCOTT...MOVING NORTHEAST AT 30 MPH. THE ROTATION IN THIS STORM
HAS WEAKENED...BUT COULD STRENGTHEN HERE SHORTLY. HOWEVER...DIME
SIZE HAIL IS POSSIBLE WITH THIS STORM.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
BLUFF CITY AROUND 900 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE MOUNT
MORIAH...CALE AND MORRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3355 9321 3359 9336 3376 9325 3373 9313
TIME...MOT...LOC 0144Z 215DEG 25KT 3362 9325
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
15147
WWUS54 KSHV 100156
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
856 PM CDT SAT MAY 9 2015
ARC099-100205-
/O.EXP.KSHV.TO.W.0023.000000T0000Z-150510T0200Z/
NEVADA AR-
856 PM CDT SAT MAY 9 2015
...THE TORNADO WARNING FOR SOUTHEASTERN NEVADA COUNTY WILL EXPIRE AT
900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS.
LAT...LON 3355 9321 3359 9336 3376 9325 3373 9313
TIME...MOT...LOC 0153Z 202DEG 26KT 3362 9325
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 9, 4:45 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, May 9, 4:45 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
445 PM CDT SAT MAY 9 2015
.DISCUSSION... /ISSUED 316 PM CDT SAT MAY 9 2015/
DISCUSSION...
TORNADO WATCH JUST ISSUED FOR PORTIONS OF AREA...NORTH OF ARKANSAS
STATE LINE...NOT INCLUDING UNION COUNTY AR...EXTENDING WESTWARD
TO NE TX PORTIONS OF AREA...NORTH OF THE SAME EAST TO WEST LINE.
MCS IN THIS AREA BEGINNING TO SHOW INCREASING DOWNBURST
SIGNATURES...AS WELL AS RENEWED FLOODING ACROSS SAME AREA...NORTH
OF I-30. KEEPING POPS ON LOW SIDE TONIGHT INTO EARLY SUNDAY. ONCE
UPPER TROUGH SWINGS INTO AREA SUNDAY AFTN...BEGIN TO INCREASE POPS
TO LIKELY TO CAT AREAWIDE BY LATER SUNDAY NIGHT...WITH INCREASING
DYNAMICS FOR POSSIBLE SVR FOR MUCH OF AREA. FRONTAL BOUNDARY WILL
CLEAR POPS FROM NORTH BY LATE MONDAY...HOWEVER...NOT FOR LONG AS
CONVECTION TO FILL BACK INTO AREA FROM THE SOUTH OVER STALLED
FRONT. RAIN CHANCES THRU THE WEEK./VII/.
PREV DISCUSSION... /ISSUED 152 PM CDT SAT MAY 9 2015/
AVIATION...
FOR THE 24 HOUR TAF PERIOD ENDING 10/18Z...TSTMS AND CIGS WILL
CONTINUE TO BE THE MAIN CONCERNS. FOR THIS AFTERNOON INTO THIS
EVENING...SCATTERED SHOWERS AND TSTMS WILL BE MOVING NORTHEAST
ACROSS THE REGION...MORE NUMEROUS ACROSS SOUTHEAST OK...SOUTHWEST
AR...AND ADJACENT NORTHEAST TX. EXPECT VSBY AND CIG REDUCTIONS
VCNTY OF THE CONVECTION AS WELL AS MODERATE TO SEVERE TURBULENCE
AND SFC WIND GUST UP TO 40 KTS. WIDESPREAD MVFR CIGS WILL RETURN
AFTER MIDNIGHT AND PREVAIL THROUGH MUCH OF SUNDAY MORNING.
ALSO...ADDITIONAL SHWRS AND TSTMS WILL SPREAD INTO THE AREA FROM
THE WEST...BRINGING PERIODS OF IFR BETWEEN 06Z AND 14Z. VFR
EXPECTED TO RETURN MOST AREAS BY 18Z SUNDAY...BUT SCATTERED
CONVECTION WILL CONTINUE. /14/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 71 85 70 81 / 30 50 80 60
MLU 69 86 69 84 / 20 20 40 60
DEQ 69 79 64 80 / 70 70 90 40
TXK 69 82 68 81 / 70 60 90 50
ELD 69 83 69 81 / 30 50 80 60
TYR 71 83 68 80 / 50 60 80 50
GGG 72 84 69 81 / 30 60 80 60
LFK 74 86 71 83 / 20 40 80 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARZ050-051-059>061-
070>072.
LA...NONE.
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ096-097.
&&Hazardous weather outlook, May 9, 12:05 PM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1205 PM CDT SAT MAY 9 2015 ARZ073-LAZ001>004-010-TXZ108>112-124>126-136>138-149>153-165>167- 101715- UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE- 1205 PM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE AFTERNOON. IN ADDITION...ANOTHER COMPLEX OF THUNDERSTORMS MAY AFFECT THE AREA TONIGHT. STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL MAY OCCUR IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON INTO MONDAY AS A COLD FRONT APPROACHES AND MOVES ACROSS THE AREA. A COMPLEX OF THUNDERSTORMS SHOULD DEVELOP ACROSS SOUTHERN OKLAHOMA AND TEXAS DURING THE DAY SUNDAY BEFORE MOVING INTO THE ARKLATEX LATE SUNDAY AFTERNOON AND INTO EARLY MONDAY MORNING. SCATTERED THUNDERSTORMS MAY ALSO DEVELOP AHEAD OF THIS COMPLEX DURING THE DAY SUNDAY. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE ON SUNDAY. HEAVY RAINFALL OF TWO TO FOUR INCHES POSSIBLE THROUGH MONDAY. THE COLD FRONT WILL STALL SOUTH OF INTERSTATE 20 BY TUESDAY BEFORE LIFTING BACK NORTHWARD AS A WARM FRONT BY THURSDAY. THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF NEXT WEEK AS A SERIES OF SHORTWAVE TROUGHS MOVE ACROSS THE AREA AND INTERACT WITH THE FRONT. THE CONTINUED RAIN CHANCES WILL POSE A THREAT FOR MORE FLASH FLOODING AND FLOODING OF RIVER AND LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REMAINS A POSSIBILITY FOR LATER THIS AFTERNOON THROUGH TONIGHT. ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-101715- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-MCCURTAIN-RED RIVER-BOWIE- 1205 PM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY MORNING FOR SOUTHEAST OKLAHOMA AND PORTIONS OF NORTHEAST TEXAS AND SOUTHERN ARKANSAS ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS COULD BE SEVERE...WITH DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREAT. MULTIPLE ROUNDS OF VERY HEAVY RAINFALL COULD LEAD TO FLASH FLOODING...ESPECIALLY WHERE FLOODING HAS ALREADY RECENTLY OCCURRED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON INTO EARLY MONDAY AS A COLD FRONT APPROACHES AND MOVES ACROSS THE AREA. A COMPLEX OF THUNDERSTORMS SHOULD DEVELOP ACROSS SOUTHERN OKLAHOMA AND TEXAS DURING THE DAY SUNDAY BEFORE MOVING INTO THE ARKLATEX LATE SUNDAY AFTERNOON AND INTO EARLY MONDAY MORNING. SCATTERED THUNDERSTORMS MAY ALSO DEVELOP AHEAD OF THIS COMPLEX DURING THE DAY SUNDAY. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE ON SUNDAY. HEAVY RAINFALL MAY LEAD TO FLASH FLOODING AS RAINFALL AMOUNTS THROUGH MONDAY MORNING COULD EXCEED FOUR INCHES AT SOME LOCATIONS. THE COLD FRONT WILL STALL SOUTH OF INTERSTATE 20 BY TUESDAY BEFORE LIFTING BACK NORTHWARD AS A WARM FRONT BY THURSDAY. THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF NEXT WEEK AS A SERIES OF SHORTWAVE TROUGHS MOVE ACROSS THE AREA AND INTERACT WITH THE FRONT. THE CONTINUED RAIN CHANCES WILL POSE A THREAT FOR MORE FLASH FLOODING AND FLOODING OF RIVER AND LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR TONIGHT. LAZ005-006-011>014-017>022-101715- LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 1205 PM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY EVENING...THROUGH MONDAY AS A COLD FRONT APPROACHES AND MOVES ACROSS THE AREA. A COMPLEX OF THUNDERSTORMS SHOULD DEVELOP ACROSS SOUTHERN OKLAHOMA AND TEXAS DURING THE DAY SUNDAY BEFORE MOVING INTO THE ARKLATEX LATE SUNDAY AFTERNOON AND INTO EARLY MONDAY MORNING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE ON SUNDAY. A THREAT FOR DAMAGING WINDS WILL LIKELY CONTINUE AS STORMS REDEVELOP MONDAY AFTERNOON. ONE TO THREE INCHES OF RAIN IS POSSIBLE THROUGH MONDAY AFTERNOON ACROSS THE AREA. THE COLD FRONT WILL STALL SOUTH OF INTERSTATE 20 BY TUESDAY BEFORE LIFTING BACK NORTHWARD AS A WARM FRONT BY THURSDAY. THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF NEXT WEEK AS A SERIES OF SHORTWAVE TROUGHS MOVE ACROSS THE AREA AND INTERACT WITH THE FRONT. THE CONTINUED RAIN CHANCES WILL POSE A THREAT FOR MORE FLASH FLOODING AND FLOODING OF RIVER AND LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON OR TONIGHT. VII
In the hours before
Local storm report, May 9, 6:33 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
633 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG TALCO 33.36N 95.10W
05/09/2015 TITUS TX LAW ENFORCEMENT
TREES DOWN NEAR TALCO ON HWY 71
&&
EVENT NUMBER SHV1500400
20Local storm report, May 9, 6:34 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL NEW BOSTON 33.46N 94.42W
05/09/2015 E1.00 INCH BOWIE TX STORM CHASER
1540 HIGHWAY 98 BETWEEN SIMS AND NEW BOSTON 33.45 AND
-94.47
&&
EVENT NUMBER SHV1500401
21Local storm report, May 9, 6:45 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
645 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL ANNONA 33.58N 94.91W
05/09/2015 E1.75 INCH RED RIVER TX LAW ENFORCEMENT
&&
EVENT NUMBER SHV1500402
20Local storm report, May 9, 6:48 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
648 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 3 W NEW BOSTON 33.46N 94.47W
05/09/2015 E1.00 INCH BOWIE TX STORM CHASER
1540 HIGHWAY 98 BETWEEN SIMS AND NEW BOSTON
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER SHV1500401
21Local storm report, May 9, 7:07 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
707 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 N NASHVILLE 33.96N 93.85W
05/09/2015 HOWARD AR LAW ENFORCEMENT
POWER LINES DOWN ON MT.PLEASANT DR.
&&
EVENT NUMBER SHV1500403
20Local storm report, May 9, 7:25 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
725 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FUNNEL CLOUD OGDEN 33.58N 94.04W
05/09/2015 LITTLE RIVER AR STORM CHASER
FUNNEL CLOUD NEAR THE INTERSECTION OF HWY 59 AND HWY
380.
&&
EVENT NUMBER SHV1500404
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:14 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 61 min |
| May 9, 7:16 PM CDT | Tornado Warning | SHV | Little River, Sevier | 44 min |
| May 9, 7:25 PM CDT | Tornado Warning | SHV | Hempstead, Little River, Miller | 50 min |
| May 9, 7:47 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 43 min |
| May 9, 8:28 PM CDT | Special Weather Statement | SHV | Hempstead | 47 min |
| May 9, 8:42 PM CDT | Special Weather Statement | SHV | Nevada | 18 min |
| May 10, 8:52 AM CDT | River Flood Warning | SHV | Howard, Little River, Sevier | 4 days |
| May 10, 11:54 AM CDT | Special Weather Statement | SHV | Sevier | 51 min |
| May 10, 5:58 PM CDT | Special Weather Statement | SHV | Lafayette | 47 min |
| May 10, 6:18 PM CDT | Tornado Warning | SHV | Little River, Sevier | 42 min |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.